Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5 (2000), Issue 3, Pages 191-206
http://dx.doi.org/10.1155/S108533750000035X

Positive global solutions for a general model of size-dependent population dynamics

Department of Mathematics, Shimane University, Matsue, Shimane 690-8504, Japan

Received 12 December 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nobuyuki Kato, “Positive global solutions for a general model of size-dependent population dynamics,” Abstract and Applied Analysis, vol. 5, no. 3, pp. 191-206, 2000. doi:10.1155/S108533750000035X